Cold/Wind Chill, Philadelphia
- When
- February 5, 7:00 PM EST to February 6, 12:00 AM EST
- Where
- Philadelphia forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 40.008, -75.134 (the zone’s center; the record gives no point)
A new arctic air mass following the passage of a cold front caused two people to die from hypothermia in the local Philadelphia area on the 5th. In Philadelphia, a 68-year-old man was found dead in his unheated home.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A new arctic air mass following the passage of a cold front caused two people to die from hypothermia in the local Philadelphia area on the 5th. In Philadelphia, a 68-year-old man was found dead in his unheated home. In Lower Merion Township (Montgomery County), a 93-year-old woman suffering from dementia was found dead in her driveway. The combination of west to northwest winds of 10 to 15 mph and the same arctic air mass over the Poconos also produced wind chill factors of around 15 degrees below zero during the morning of the 6th. Actual air temperatures were close to zero. While the winds continued during the day on the 6th, air temperatures rose into the double digits. The lowest hourly wind chill factor at Mount Pocono (Monroe County) was 16 degrees below zero while the actual low temperature on the morning of the 6th was zero. The overnight low temperature in Philadelphia was 14 degrees while the lowest wind chill factors approached zero during the evening of the 5th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 5, 3:41 PM EST, 3 hours 19 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EST THU FEB 5 2015
.SYNOPSIS...
HIGH PRESSURE WILL BUILD TO OUR SOUTH TONIGHT INTO FRIDAY. A FRONTAL
BOUNDARY WILL MOVE ACROSS THE AREA SATURDAY INTO SATURDAY NIGHT AND
STALL NEAR OR JUST SOUTH OF THE AREA SUNDAY INTO MONDAY. AN AREA OF
LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE BOUNDARY AND MOVE OFF
THE MID ATLANTIC COAST AROUND MONDAY. THIS LOW WILL TRACK TO OUR
EAST THROUGH TUESDAY AS HIGH PRESSURE BUILDS TO OUR WEST. THIS HIGH
MAY BRIEFLY AFFECT THE AREA WEDNESDAY, BEFORE ANOTHER FRONT MOVES
TOWARD THE AREA LATE WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A WIND CHILL ADVISORY IS IN EFFECT FROM TONIGHT THROUGH FRIDAY
MORNING FOR CARBON AND MONROE COUNTIES IN PENNSYLVANIA.
SKIES HAVE CLEARED OUT THIS AFTERNOON WITH GUSTY NORTHWEST WINDS
CONTINUING ACROSS THE REGION. COLD AIR IS FILTERING INTO THE REGION
AND WE HAVE SEEN TEMPERATURES DROPPING THROUGH THE DAY BEHIND A
DEPARTING COLD FRONT.
WE WILL SEE OVERNIGHT TEMPERATURES IN THE SINGLE DIGITS TO LOWER
TEENS WITH THE WIND MAKING IT FEEL EVEN COLDER THAN THAT. WIND CHILL
VALUES WILL RANGE FROM THE NEGATIVE SINGLE DIGITS TO LOW POSITIVE
SINGLE DIGITS. THE HIGHER TERRAIN WILL REACH INTO THE LOW NEGATIVE
TEENS WITH -15 TO -20 ACROSS THE SOUTHERN POCONOS (WHERE THE
ADVISORY IS IN PLACE).
THE GUSTY NORTHWEST WINDS WILL GRADUALLY SUBSIDE TONIGHT BUT MIGHT
NOT GO COMPLETELY CALM IN SOME AREAS. WITH THE WINDS UP TONIGHT, IT
WILL FEEL QUITE COLD AND IF GOING OUTSIDE, YOU SHOULD MAKE SURE TO
COVER UP AND DRESS WARMLY.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
WIND CHILL ADVISORY IS IN EFFECT THROUGH 10AM FOR CARBON AND MONROE
COUNTIES.
A VERY COLD START TO THE DAY ACROSS THE REGION AS HIGH PRESSURE
BUILDS ACROSS TO THE SOUTH OF THE AREA. THE COLD AIR WILL REMAIN
ACROSS THE REGION AND WE WILL NOT SEE TOO MUCH WARMING OCCUR DURING
THE DAY. EXPECT TEMPERATURES TO REMAIN COLD, ESPECIALLY ACROSS THE
NORTH, WITH HIGHS LARGELY REMAINING IN THE UPPER TEENS TO UPPER 20S.
AS YOU HEAD SOUTH AND EAST OF PHILADELPHIA, SOME LOWER 30S ARE
POSSIBLE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE WILL PUSH FARTHER TO OUR SOUTH INTO FRIDAY NIGHT, BUT
DRY WEATHER WILL CONTINUE INTO THE NIGHT. GUSTY CONDITIONS FROM THE
DAY WILL DIMINISH AFTER SUNSET. OVERNIGHT LOWS WILL BE MUCH WARMER
FROM THURSDAY NIGHT'S, BUT MAY STILL END UP A FEW DEGREES BELOW
NORMAL IN SOME PLACES.
ON SATURDAY, GUIDANCE CONTINUES TO INDICATE A COLD FRONT SAGGING
DOWN ACROSS THE AREA, THEN STALLING ACROSS OUR SOUTHERN AREAS OR
JUST TO OUR SOUTH. SEVERAL SHORT WAVE/VORTICITY IMPULSES ARE
FORECAST TO MOVE ACROSS THE AREA SATURDAY, SATURDAY NIGHT, AND
AGAIN ON SUNDAY WHICH COULD LEAD TO A COUPLE OF SEPARATE PERIODS
OF ENHANCED PRECIPITATION CHANCES. RIGHT NOW, IT LOOKS LIKE THE
BEST CHANCE FOR PRECIPITATION THROUGH SUNDAY MAY OCCUR ACROSS THE
NORTHERN HALF/THIRD OF THE AREA WHERE THE HIGHEST LOW/MID LEVEL
MOISTURE RESIDES.
THEN AS WE MOVE INTO SUNDAY NIGHT AND MONDAY, AN AREA OF LOW
PRESSURE THAT DEVELOPS ALONG THE FRONT TO THE WEST OVER THE
WEEKEND CONTINUES TO SLIDE EAST THEN OFF THE MID ATLANTIC COAST
AND SLOWLY DRIFT EASTWARD INTO MONDAY NIGHT. THERE IS SOME SLIGHT
TIMING DIFFERENCES WITH THE MODELS WITH GFS BEING MORE PROGRESSIVE
AND THE ECMWF A LITTLE SLOWER AND LAGGING THE LOW SLIGHTLY. THIS
LEADS TO SOME TIMING DIFFERENCES IN HOW LONG THE PRECIPITATION
LASTS. HOWEVER, IT STILL LOOKS LIKE THE MAIN FOCUS FOR
PRECIPITATION IS SUNDAY NIGHT INTO MONDAY. THE ACTUAL TRACKS IN THE
MODELS ARE PRETTY CLOSE AND ARE TRYING TO CONTINUE TO PUSH THE LOW
NORTHWARD. A FARTHER NORTHWARD TRACK AS USUAL WOULD LEAD TO A
MULTITUDE OF PTYPES AS THERE IS AN INDICATION OF SOME WARM AIR AT
925-850 MB. IT SILL LOOKS LIKE OUR FAR NORTHERN AREAS SHOULD SEE
MOSTLY SNOW, WHILE FAR SOUTHERN AREAS MAY SEE MOSTLY RAIN. IN
BETWEEN, THE TRANSITION ZONE IS STILL DIFFICULT TO DISCERN AS OF
NOW. WE WILL KEEP THE SNOW/SLEET MIXTURE AND HAVE ADDED A CHANCE
OF FREEZING RAIN DURING THIS PERIOD FOR SOME AREAS.
BY MONDAY NIGHT, BOTH THE GFS AND ECMWF HAVE THE LOW OFFSHORE,
AND MOVE IT EASTWARD INTO TUESDAY. THERE COULD BE SOME LINGERING
PRECIPITATION INTO MONDAY NIGHT AS THE LOW PULLS EASTWARD AND THE
MAIN SHORT WAVE MOVES ACROSS THE AREA. ALSO, PRECIPITATION SHOULD
HAVE CHANGED TO ALL SNOW IN ALL AREAS BY MONDAY NIGHT. TUESDAY
COULD END UP BEING PRECIPITATION FREE AS DRIER AIR MOVES IN BEHIND
THE DEPARTING SYSTEM. WINDS WILL LIKELY INCREASE TUESDAY INTO
TUESDAY NIGHT AS THE PRESSURE GRADIENT TIGHTENS BETWEEN THE
DEPARTING LOW AND HIGH PRESSURE TO THE WEST.
HIGH PRESSURE MAY BRIEFLY BUILD ACROSS THE AREA TUESDAY NIGHT INTO
WEDNESDAY WHICH WILL BRING A BRIEF PERIOD OF DRY WEATHER AND LIGHTER
WINDS TO THE AREA.
ANOTHER CLIPPER SYSTEM AND ASSOCIATED FRONTAL BOUNDARY IS CURRENTLY
FORECAST TO MOVE ACROSS THE NORTHEAST AROUND THURSDAY OF NEXT WEEK
WHICH COULD BRING ANOTHER CHANCE OF PRECIPITATION.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR CONDITIONS EXPECTED. GUSTY NORTHWEST WINDS WILL START
TO DIMINISH THIS EVENING AND WE SHOULD LOSE THE GUSTINESS AFTER 02Z.
WINDS WILL BECOME MORE WESTERLY OVERNIGHT, FALLING BELOW 10 KNOTS
ACROSS THE TERMINALS. SKIES WILL REMAIN MOSTLY CLEAR OVERNIGHT WITH
SOME MID/HIGH CLOUDS MOVING IN TOWARD MORNING.
FRIDAY...VFR CONDITIONS ARE EXPECTED. WESTERLY WINDS WILL BECOME A
BIT MORE SOUTHWESTERLY THROUGH THE DAY. WIND SPEEDS WILL BE AROUND
10 TO 15 KNOTS WITH GUSTS AROUND 20 TO 25 KNOTS THROUGH THE
AFTERNOON. WINDS WILL SUBSIDE AND FALL BELOW 10 KNOTS LATER FRIDAY.
CEILINGS WILL REMAIN VFR WITH SOME MID/HIGH CLOUDS HANGING AROUND
THROUGH THE DAY.
OUTLOOK...
FRIDAY NIGHT...MOSTLY VFR. GUSTY WEST WINDS AROUND 20 KNOTS DURING
THE DAY.
SATURDAY...MOSTLY VFR. SNOW SHOWERS POSSIBLE NORTH.
SATURDAY NIGHT-SUNDAY...CONDITIONS MAY VARY FROM NORTH TO SOUTH
WITH MOSTLY VFR SOUTH, AND MVFR/IFR WITH SNOW OR WINTRY MIX POSSIBLE
NORTH.
SUNDAY NIGHT-MONDAY NIGHT...IFR CONDITIONS LIKELY DEVELOPING EVERYWHERE
WITH SNOW NORTH, RAIN SOUTH, AND A WINTRY MIX IN BETWEEN.
TUESDAY...CONDITIONS LIKELY IMPROVING TO MVFR EARLY THEN VFR
LATER IN THE DAY. GUSTY NORTHWEST WINDS 2-25 KNOTS.
&&
.MARINE...
GALE WARNINGS REMAIN IN EFFECT ON THE DELAWARE BAY THROUGH 10PM
TONIGHT. THE GALE WARNING ON THE OCEAN FRONT HAS BEEN EXTENDED
THROUGH 1AM FRIDAY.
A FREEZING SPRAY ADVISORY IS IN EFFECT FOR THE AREA WATERS FROM 7PM
TONIGHT THROUGH 7AM FRIDAY.
GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA WATERS THROUGH
TONIGHT...DIMINISHING AS WE HEAD INTO THE OVERNIGHT HOURS. A BRIEF
PERIOD OF SMALL CRAFT ADVISORY WINDS WILL BE POSSIBLE ON FRIDAY
AFTERNOON. MODERATE FREEZING SPRAY OVERNIGHT THROUGH EARLY MORNING
WITH SOME LIGHT FREEZING SPRAY INTO FRIDAY...ENDING FRIDAY
AFTERNOON.
SEAS WILL FALL BELOW 5 FEET OVERNIGHT AND REMAIN BELOW 5 FEET
THROUGH FRIDAY.
OUTLOOK...
FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED.
FREEZING SPRAY FRIDAY MORNING.
SATURDAY...BRIEF PERIOD OF SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE IN THE AFTERNOON.
SATURDAY NIGHT-SUNDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED.
SUNDAY NIGHT-MONDAY...WINDS AND SEAS MAY INCREASE TO SMALL CRAFT
ADVISORY LEVELS, ESPECIALLY FOR THE NORTHERN HALF OF THE WATERS.
MONDAY NIGHT-TUESDAY...SMALL CRAFT ADVISORY CONDITIONS BECOMING
LIKELY EVERYWHERE BEHIND A DEPARTING LOW PRESSURE SYSTEM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ430-431-
450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...ROBERTSON
AVIATION...ROBERTSON/MEOLA
MARINE...ROBERTSON/MEOLAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EST THU FEB 5 2015 PAZ054-055-062045- CARBON-MONROE- 344 PM EST THU FEB 5 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. A STORM SYSTEM LATER SUNDAY THROUGH MONDAY NIGHT MAY BRING AN ACCUMULATING SNOWFALL TO THE AREA AND IMPACT TRAVEL. HOWEVER, THERE REMAINS SOME UNCERTAINTY WITH THE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>015-PAZ060>062-101>106-062045- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 344 PM EST THU FEB 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM LATER SUNDAY THROUGH MONDAY NIGHT MAY BRING AN ACCUMULATING SNOWFALL OR A PERIOD OF MIXED PRECIPITATION TO THE AREA AND IMPACT TRAVEL. HOWEVER, THERE REMAINS SOME UNCERTAINTY WITH THE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ016>027-PAZ070-071-062045- NEW CASTLE-CECIL-KENT MD-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 344 PM EST THU FEB 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM LATER SUNDAY THROUGH MONDAY NIGHT MAY BRING SOME ACCUMULATING SNOW OR A PERIOD OF MIXED PRECIPITATION TO THE AREA AND IMPACT TRAVEL. HOWEVER, THERE REMAINS UNCERTAINTY WITH THE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-062045- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- 344 PM EST THU FEB 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STORM SYSTEM LATER SUNDAY THROUGH MONDAY NIGHT IS EXPECTED TO BRING MOSTLY RAIN TO THE AREA, BUT A PERIOD OF MIXED PRECIPITATION IS POSSIBLE WHICH COULD IMPACT TRAVEL. HOWEVER, THERE REMAINS UNCERTAINTY WITH THE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-062045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EST THU FEB 5 2015 ...GALE WARNING IN EFFECT UNTIL 1 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-062045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 344 PM EST THU FEB 5 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 cold/wind chill. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Cold/Wind Chill, Philadelphia | 2015-02-05 | 68 | Male | Permanent Home | Direct |
| Cold/Wind Chill, Eastern Montgomery | 2015-02-05 | 93 | Female | Outside/Open Areas | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 563230, 563231, 556500, 556501.